# SDR CA990318071

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206023119151
- Condition: Corroded
- Location: Tailboom
- Component: 206023119151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE CORROSION FOUND ON LE ON UPPER SURFACE AT JUNCTION OF DOUBLER.  CORROSION WAS PROTRUDING THROUGH SKIN AND WAS LOCATED UNDERNEATH PAINT AND SEALANT.  CORROSION WAS LOCATED IN LINE WITH THE ATTACHMENT C/T TAILBOOM DOUBLERS.  STABILIZER REMOVED FROM SERVICE AND REPLACED.
